BibTeX record journals/ir/LipaniRLH18

download as .bib file

@article{DBLP:journals/ir/LipaniRLH18,
  author    = {Aldo Lipani and
               Thomas Roelleke and
               Mihai Lupu and
               Allan Hanbury},
  title     = {A systematic approach to normalization in probabilistic models},
  journal   = {Inf. Retr. J.},
  volume    = {21},
  number    = {6},
  pages     = {565--596},
  year      = {2018},
  url       = {https://doi.org/10.1007/s10791-018-9334-1},
  doi       = {10.1007/s10791-018-9334-1},
  timestamp = {Sat, 30 May 2020 19:51:18 +0200},
  biburl    = {https://dblp.org/rec/journals/ir/LipaniRLH18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics